The upper limit value of the divisor function with growing dimension

被引:0
作者
G. V. Fedorov
机构
[1] Moscow State University,Mechanics and Mathematics Faculty
来源
Doklady Mathematics | 2013年 / 88卷
关键词
Positive Integer; DOKLADY Mathematic; Asymptotic Expression; Fixed Dimension; Mathematic Faculty;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:529 / 531
页数:2
相关论文
共 7 条
[1]  
Karatsuba A A(1972)undefined Izv. Akad. Nauk SSSR, Ser. Mat. 36 475-483
[2]  
Pavlov A I(2001)undefined Dokl. Math. 63 48-51
[3]  
Fedorov G V(2012)undefined Dokl. Math. 86 648-649
[4]  
Fedorov G V(2013)undefined Math. Notes 93 308-316
[5]  
Nicolas J L(1983)undefined Canad. Math. Bull. 26 485-492
[6]  
Robin G(1915)undefined Proc. London Math. Soc. 14 347-409
[7]  
Ramanuman S(undefined)undefined undefined undefined undefined-undefined